Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.


Liu, W.B. and Chen, N.P. and Feng, J.F. (2006) Sufficient and necessary condition for the convergence of stochastic approximation algorithms. Statistics & Probability Letters, 76 (2). pp. 203-210. (The full text of this publication is not available from this repository)

This list was generated on Thu Apr 24 19:33:33 2014 BST.